# SDR R61A201305140485

- Difficulty date: May 14, 2013
- Submitted: May 27, 2013
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 22,888 hours, 17,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 17068172001
- Condition: Corroded
- Location: R2 Door
- Part time: 22,888 hours, 17,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION WAS FOUND ON THE R-2 DOOR STOPS AND HARDWARE.  MX R & R THE DOOR STOPS AND HARDWARE IAW AMM 52-42-23.  STOP SCREW, PN 170-68172-001 AND NUT, PN NAS509-7.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
